# SDR HEEA967189

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Intermittent
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INTERMITTENT; NOT FUNCTIONING IN FLIGHT.
